Volume 27, Issue 3
Jacobi Elliptic Numerical Solutions for the Time Fractional Variant Boussinesq Equations

Khaled A. Gepreel

10.4208/jpde.v27.n3.1

J. Part. Diff. Eq., 27 (2014), pp. 189-199.

Preview Full PDF BiBTex 2 241
  • Abstract

The fractional derivatives in the sense of Caputo, and the homotopy perturbation method are used to construct the approximate solutions for nonlinear variant Boussinesq equations with respect to time fractional derivative. This method is efficient and powerful in solving wide classes of nonlinear evolution fractional order equations.

  • History

Published online: 2014-09

  • AMS Subject Headings

02.30.Jr

  • Cited by